# SDR COMA0470032

- Difficulty date: April 19, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 13,737 hours, 13,122 cycles
- Engine: Ge CF343A1
- Engine time: 13,737 hours, 13,422 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807542
- Condition: Overheated
- Location: Nr 2
- Part time: 13,737 hours, 13,122 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

FLIGHT 5711 DURING TAKEOFF ROLL AT 80 KNOTS NR 2 ENGINE ITT REACHED 906C DEGREES, ABORTED T/O AND RETURNED TO THE GATE.  REPLACED THE RIGHT ENGINE.
